Alert archive / Pennsylvania / Areal Flood Warnings in 2018
Areal Flood Warning 93, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Nov 3, 2018, 11:44 AM EDT for 6 counties in Pennsylvania; Hunterdon County, Warren County, New Jersey. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 3, 2018, 11:44 AM EDT (15:44 UTC)
- Expired
- Nov 3, 2018, 7:45 PM EDT
- In force
- 8 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
Counties Hunterdon County, NJ, Warren County, NJ, Berks County, PA, Bucks County, PA, Chester County, PA, Lehigh County, PA, Montgomery County, PA, Northampton County, PA
The radar
The Philadelphia radar (KDIX), 116 km from the middle of the area, began a volume at 15:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 3.7 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 596 m above ground
- 0-6 km bulk shear
- 94 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 148 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
803
WGUS41 KPHI 031544
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
1144 AM EDT SAT NOV 3 2018
NJC019-041-PAC011-017-029-077-091-095-031945-
/O.NEW.KPHI.FA.W.0093.181103T1544Z-181103T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hunterdon NJ-Warren NJ-Berks PA-Montgomery PA-Lehigh PA-Bucks PA-
Chester PA-Northampton PA-
1144 AM EDT SAT NOV 3 2018
The National Weather Service in Mount Holly NJ has issued a
* Flood Warning for...
Northwestern Hunterdon County in northwestern New Jersey...
Southwestern Warren County in northwestern New Jersey...
Eastern Berks County in eastern Pennsylvania...
Northwestern Montgomery County in southeastern Pennsylvania...
Lehigh County in eastern Pennsylvania...
Northwestern Bucks County in southeastern Pennsylvania...
Northeastern Chester County in southeastern Pennsylvania...
Northampton County in eastern Pennsylvania...
* Until 345 PM EDT.
* At 1143 AM EDT, local law enforcement reported flooding continued
across the warning area. Several streams remained in flood,
including the Little Lehigh River in Allentown, the Pequest River
in Pequest, and Monocacy Creek in Bethlehem. Many roads remain
closed. Flooding is expected to continue through the afternoon.
* Some locations that could experience flooding include...
Allentown, Reading, Easton, Bethlehem, Pottstown, Phoenixville,
Forks, Emmaus, Northampton, Quakertown, Perkasie, Wilson,
Downingtown, Souderton, Washington, Hellertown, Nazareth, Bangor,
Birdsboro and Collegeville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around...don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report flooding to your local law enforcement agency when you
can do so safely.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
&&
LAT...LON 4059 7574 4082 7544 4086 7529 4090 7523
4091 7524 4093 7522 4096 7513 4076 7485
3999 7568 4013 7587 4013 7588 4014 7588
4022 7598
$$
CMS4 follow-up statements
402
WGUS81 KPHI 031839
FLSPHI
Flood Statement
National Weather Service Mount Holly NJ
239 PM EDT SAT NOV 3 2018
PAC011-029-031846-
/O.CAN.KPHI.FA.W.0093.000000T0000Z-181103T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Berks PA-Chester PA-
239 PM EDT SAT NOV 3 2018
...THE FLOOD WARNING HAS BEEN CANCELLED FOR EASTERN BERKS AND
NORTHEASTERN CHESTER COUNTIES...
The flood water is receding. Therefore, the flooding threat has
ended. Please continue to heed any road closures.
LAT...LON 4096 7513 4076 7485 4016 7550 4015 7553
4020 7555 4020 7558 4024 7560 4022 7561
4024 7565 4024 7570 4045 7553 4059 7574
4082 7544 4086 7529 4090 7523 4093 7522
$$
NJC019-041-PAC017-077-091-095-031945-
/O.CON.KPHI.FA.W.0093.000000T0000Z-181103T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hunterdon NJ-Warren NJ-Montgomery PA-Lehigh PA-Bucks PA-
Northampton PA-
239 PM EDT SAT NOV 3 2018
...A FLOOD WARNING REMAINS IN EFFECT UNTIL 345 PM EDT FOR
NORTHWESTERN HUNTERDON...SOUTHWESTERN WARREN...NORTHWESTERN
MONTGOMERY...LEHIGH...NORTHWESTERN BUCKS AND NORTHAMPTON COUNTIES...
At 236 PM EDT, emergency management and law enforcement reported
flooding across the warned area. Several roads remain closed in
Lehigh, Montgomery, and Northampton Counties. In addition, the
Little Lehigh River in Allentown and the Pequest River in Pequest
remain in flood. Flooding will likely continue for the rest of the
afternoon.
Some locations that could experience flooding include...
Allentown, Easton, Bethlehem, Pottstown, Phoenixville, Forks, Emmaus,
Northampton, Quakertown, Perkasie, Wilson, Souderton, Washington,
Hellertown, Nazareth, Bangor, Collegeville, Royersford, Pen Argyl and
Trappe.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around...don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report flooding to your local law enforcement agency when you
can do so safely.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
&&
LAT...LON 4096 7513 4076 7485 4016 7550 4015 7553
4020 7555 4020 7558 4024 7560 4022 7561
4024 7565 4024 7570 4045 7553 4059 7574
4082 7544 4086 7529 4090 7523 4093 7522
$$
CMS293
WGUS81 KPHI 031937
FLSPHI
Flood Statement
National Weather Service Mount Holly NJ
337 PM EDT SAT NOV 3 2018
PAC017-091-031946-
/O.CAN.KPHI.FA.W.0093.000000T0000Z-181103T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Montgomery PA-Bucks PA-
337 PM EDT SAT NOV 3 2018
...THE FLOOD WARNING HAS BEEN CANCELLED FOR NORTHWESTERN MONTGOMERY
AND NORTHWESTERN BUCKS COUNTIES...
The flood water is receding. Therefore, the flooding threat has
ended. Please continue to heed any road closures.
LAT...LON 4096 7513 4076 7485 4055 7508 4058 7512
4057 7518 4061 7520 4051 7538 4042 7549
4059 7574 4082 7544 4086 7529 4090 7523
4093 7522
$$
NJC019-041-PAC077-095-031945-
/O.CON.KPHI.FA.W.0093.000000T0000Z-181103T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hunterdon NJ-Warren NJ-Lehigh PA-Northampton PA-
337 PM EDT SAT NOV 3 2018
...A FLOOD WARNING REMAINS IN EFFECT UNTIL 345 PM EDT FOR
NORTHWESTERN HUNTERDON...SOUTHWESTERN WARREN...LEHIGH AND NORTHAMPTON
COUNTIES...
At 336 PM EDT, reporting gauges indicated flooding across the warned
area. The Little Lehigh River in Allentown and the Pequest River in
Pequest remain above flood stage. Several roads remain closed in
Northampton County. Flooding will continue through this evening, and
the warning will be extended shortly.
Some locations that could experience flooding include...
Allentown, Easton, Bethlehem, Forks, Emmaus, Northampton, Wilson,
Washington, Hellertown, Nazareth, Bangor, Pen Argyl, Wind Gap, Bath,
Belvidere, Harmony, Oxford, Alpha, Glen Gardner and Belfast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around...don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report flooding to your local law enforcement agency when you
can do so safely.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
&&
LAT...LON 4096 7513 4076 7485 4055 7508 4058 7512
4057 7518 4061 7520 4051 7538 4042 7549
4059 7574 4082 7544 4086 7529 4090 7523
4093 7522
$$
CMS790
WGUS41 KPHI 031939
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
339 PM EDT SAT NOV 3 2018
NJC019-041-PAC077-095-032345-
/O.EXT.KPHI.FA.W.0093.000000T0000Z-181103T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hunterdon NJ-Warren NJ-Lehigh PA-Northampton PA-
339 PM EDT SAT NOV 3 2018
The National Weather Service in Mount Holly NJ has extended the
* Flood Warning for...
Northwestern Hunterdon County in northwestern New Jersey...
Southwestern Warren County in northwestern New Jersey...
Lehigh County in eastern Pennsylvania...
Northampton County in eastern Pennsylvania...
* Until 745 PM EDT.
* At 338 PM EDT, reporting gauges indicate flooding continues on the
Little Lehigh River in Allentown and the Pequest River in Pequest.
Several roads remain closed in Northampton County as well.
Flooding will continue through the evening.
* Some locations that could experience flooding include...
Allentown, Easton, Bethlehem, Forks, Emmaus, Northampton, Wilson,
Washington, Hellertown, Nazareth, Bangor, Pen Argyl, Wind Gap,
Bath, Belvidere, Harmony, Oxford, Alpha, Glen Gardner and Belfast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around...don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report flooding to your local law enforcement agency when you
can do so safely.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
&&
LAT...LON 4096 7513 4076 7485 4055 7508 4058 7512
4057 7518 4061 7520 4051 7538 4042 7549
4059 7574 4082 7544 4086 7529 4090 7523
4093 7522
$$
CMS993
WGUS81 KPHI 032124
FLSPHI
Flood Statement
National Weather Service Mount Holly NJ
524 PM EDT SAT NOV 3 2018
NJC019-PAC077-032133-
/O.CAN.KPHI.FA.W.0093.000000T0000Z-181103T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hunterdon NJ-Lehigh PA-
524 PM EDT SAT NOV 3 2018
...THE FLOOD WARNING HAS BEEN CANCELLED FOR NORTHWESTERN HUNTERDON
AND LEHIGH COUNTIES...
The flood water is receding. Therefore, the flooding threat has
ended. Please continue to heed any remaining road closures.
LAT...LON 4096 7513 4079 7489 4069 7500 4070 7502
4063 7515 4059 7518 4061 7520 4058 7526
4077 7551 4086 7529 4090 7523 4093 7522
$$
NJC041-PAC095-032345-
/O.CON.KPHI.FA.W.0093.000000T0000Z-181103T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Warren NJ-Northampton PA-
524 PM EDT SAT NOV 3 2018
...A FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM EDT FOR
SOUTHWESTERN WARREN AND NORTHAMPTON COUNTIES...
At 523 PM EDT, flooding continued from the heavy rain that fell
Friday night across the warned area. In some locations, especially
along the Pequest River, water may continue to rise through late
Saturday night before cresting.
Some locations that could experience flooding include...
Easton, Bethlehem, Forks, Wilson, Washington, Nazareth, Bangor, Pen
Argyl, Wind Gap, Bath, Belvidere, Harmony, Oxford, Alpha, Belfast,
West Easton, Tatamy, East Bangor, Riegelsville and Steuben.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around...don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report flooding to your local law enforcement agency when you
can do so safely.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
&&
LAT...LON 4096 7513 4079 7489 4069 7500 4070 7502
4063 7515 4059 7518 4061 7520 4058 7526
4077 7551 4086 7529 4090 7523 4093 7522
$$
SFJWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Nov 3, 9:48 AM EDT, 1 hour 56 minutes earlier.
Area forecast discussion, Nov 3, 9:48 AM EDT, 1 hour 56 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
948 AM EDT Sat Nov 3 2018
.SYNOPSIS...
Low pressure will ride along a cold front that will move
through the area through the overnight. High pressure will then
build into the area Saturday afternoon and evening. The high
will continue to move off to the northeast, reaching the
Canadian Maritimes by Monday. A warm front will lift north
across the area Monday ahead of another area of low pressure and
cold front that should move through the region Tuesday and
Wednesday. High pressure will bring a return to drier weather
Thursday.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
As of mid morning, most of the rain has ended over the forecast
area, except for a narrow band of showers extending north to
south across NJ. Associated rain amounts are only a trace to .01
inches or so. Skies are clearing from west to east across most
of the area, expect cloudiness will likely be more persistent
over the Poconos and northwest NJ. The surface low pressure trof
has moved offshore and strong pressure rises are building in
behind it. This will result in strong gusty west winds across
much of the area, with a wind advisory in place for much of
northern and central NJ.
Previous discussion:
Low pressure continues to move off to the northeast early this
morning. As the low lifts to the north, it has continued to
deepen. This resulted in severe weather and heavy rainfall
across our region overnight. Some lingering flooding may
continue through this morning, mainly across eastern PA and
northern NJ, but conditions will improve as we go through the
day.
The big issue for our area today will be the winds. A strong
upper level trough will push into our area this morning, with
the main axis crossing our area around midday. The strong cold
air advection along with the tight pressure gradient will make
for a very windy day across our forecast area.
The strongest gradient will be closer to the coast and across
northern New Jersey with the strongest winds occuring for a few
hours through this afternoon. West to northwest wind gusts
around the 45 mph continue to look possible across the advisory
area. No changes were made to the advisory at this time.
Outside of the advisory area, winds will remain gusty but are
expected to be closer to 30 to 40 mph.
As the low lifts to the north, we should start to see some
improvement across the region. Skies will start to clear from
south to north with relatively cloudless skies expected as we
head towards this evening.
Highs today will be much cooler than they were the past couple
of days but will be much closer to the normal temperatures for
this time of year. Highs will be in the 50s across much of the
region with some mid to upper 40s across the higher elevations
of the southern Poconos and northwest New Jersey.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SUNDAY/...
Tonight will be a quiet period as high pressure builds across
our area. Dry conditions across the area with mostly clear
skies across the region.
The gusty west to northwest winds are expected to decrease
fairly quickly this evening, becoming light through the
overnight hours. With clear skies and light winds, frost will be
possible. However, areas where the growing season is ongoing,
may remain too warm to warrant any advisories.
Overnight lows will be in the mid 30s to lower 40s across the
region, with some lower 30s across the southern Poconos.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
Sunday through Tuesday...High pressure will continue to move
off to the northeast as the next trough begins to move toward
the Great Lakes. The trough will flatten as it moves around the
ridge to the south. We look to stay mostly cloudy with onshore
flow Monday as a wave of low pressure moves just to our south
and east along the coast. No significant cool down is expected
behind this system as it looses intensity. Highs should range
from the upper 40s north to the upper 50s south Monday and low
50s north to mid 60s south Tuesday.
A much deeper trough begins to take shape over the Midwest
Tuesday and warm southerly flow continues to dominate our
weather. Rain should hold off until the afternoon Tuesday, with
the cold front moving through Tuesday night.
Tuesday night through Friday...An upper trough with an embedded
and quickly moving shortwave will be exiting our area by early
Wednesday. Medium range guidance indicates that a quick moving
cold front associated with the attendant low pressure - located
between the Great Lakes and Hudson Bay - will cross our area
overnight Tuesday night and will be well offshore by daybreak
Wednesday. The front will bring a round of widespread showers
and possibly a few rumbles of thunder. Temps will cool off
behind this front for Thursday. Adjusted grids to reflect this
trend. Weak high pressure briefly settles over the Mid- Atlantic
on Thursday as another strong shortwave dives southeastward
eventually closing off an upper low across the upper Midwest.
Guidance varies significantly on the timing and strength of this
late week system, which will have considerable impact to our
sensible weather. That said, a strong cold front will likely
cross the region Friday or Saturday.
&&
.AVIATION /14Z SATURDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Through 12Z...Showers, with MVFR/IFR conditions, will continue
to move off to the east this morning with some lingering MVFR
ceilings left in their wake. Winds will turn to the west
northwest 5 to 10 knots through early morning.
After 12Z...Mainly VFR conditions expected. West to northwest
winds around 15 to 25 knots with gust of 30 to 40 knots through
this afternoon.
Tonight...Mainly VFR conditions expected. Gusty west northwest
winds will lose their gustiness between 21Z-23Z tonight and then
are expected to subside below 10 knots after 00Z. Any clouds
around this afternoon will dissipate tonight leaving mostly
clear skies across the terminals.
Outlook...
Sunday...Mostly VFR expected, with northeast winds turning east
to southeast around 5 knots.
Monday...Mostly VFR expected, with generally east to southeast
winds 5 knots. Lower visibilities at times with showers.
Tuesday...Mostly VFR expected, with southeast winds turning
more southerly 5-10 knots. Lower visibilities and ceilings as
showers move toward the region in the evening.
Tuesday night though Wednesday...sub-VFR conditions and showers
possible. Southerly winds around 10 knots becoming westerly
Wednesday.
&&
.MARINE...
The Small Craft Advisory has been dropped and the Gale Warning
is not in effect through this evening for all of our area
waters.
Winds on the ocean remain out of the south early this morning
but will turn more to the west northwest towards daybreak as low
pressure passes by the area. Winds will gust to around 30 knots
this morning, increasing through the day and gusting to around
40 knots through this evening.
Seas are around 7 to 10 feet on the ocean and will remain
elevated through tonight. Seas are expected to drop through this
evening, and below 5 feet by late tonight.
Once the winds start to diminish, a Small Craft Advisory may be
needed for a short period of time until the seas fall below 5
feet.
Outlook...
Sunday through Tuesday...Generally sub-SCA conditions expected
Sunday and Monday, with possible SCA conditions Tuesday, and
especially into Tuesday night ahead of the next area of low
pressure.
Tuesday night through Wednesday...SCA conditions possible with the
cold front passage.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...Wind Advisory until 6 PM EDT this evening for NJZ001-007>010-
012>015-020-026.
DE...None.
MD...None.
MARINE...Gale Warning until 6 PM EDT this evening for ANZ430-431-
450>455.
&&
Synopsis...Davis/Meola
Near Term...AMC/Meola
Short Term...Meola
Long Term...Davis/Staarmann
Aviation...Davis/Meola/Staarmann
Marine...Davis/Meola/StaarmannHazardous weather outlook, Nov 3, 4:02 AM EDT, 7 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 402 AM EDT Sat Nov 3 2018 DEZ001>004-MDZ008-012-015-019-020-NJZ016>019-021>025-027-PAZ054-055- 060>062-070-071-101>106-040815- New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD- Queen Annes-Talbot-Caroline-Salem-Gloucester-Camden- Northwestern Burlington-Cumberland-Atlantic-Cape May- Atlantic Coastal Cape May-Coastal Atlantic-Southeastern Burlington- Carbon-Monroe-Berks-Lehigh-Northampton-Delaware-Philadelphia- Western Chester-Eastern Chester-Western Montgomery- Eastern Montgomery-Upper Bucks-Lower Bucks- 402 AM EDT Sat Nov 3 2018 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Today and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. NJZ001-007>010-012>015-020-026-040815- Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth- Eastern Monmouth-Mercer-Ocean-Coastal Ocean- 402 AM EDT Sat Nov 3 2018 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central New Jersey, northern New Jersey, northwest New Jersey and southern New Jersey. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ430-431-450>455-040815- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 402 AM EDT Sat Nov 3 2018 ...GALE WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Local storm report, Nov 3, 9:42 AM EDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
942 AM EDT SAT NOV 03 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0114 AM HEAVY RAIN GILBERTSVILLE 40.32N 75.61W
11/03/2018 M2.12 INCH MONTGOMERY PA TRAINED SPOTTER
&&
EVENT NUMBER PHI1801814
CMSLocal storm report, Nov 3, 10:09 AM EDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1009 AM EDT SAT NOV 03 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 AM FLOOD SCHWENKSVILLE 40.26N 75.46W
11/03/2018 MONTGOMERY PA DEPT OF HIGHWAYS
FLOODING ON NEIFFER ROAD, SCHWENKSVILLE ROAD, AND GAME
FARM ROAD BETWEEN MAIN STREET AND PENNYPACKER ROAD. ALL
LANES CLOSED.
&&
EVENT NUMBER PHI1801815
CMSLocal storm report, Nov 3, 10:37 AM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1037 AM EDT SAT NOV 03 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1149 PM TSTM WND DMG 1 NNE WHITEMARSH TWP 40.11N 75.24W
11/02/2018 MONTGOMERY PA DEPT OF HIGHWAYS
DOWNED TREE IN WIRES ON STENTON AVENUE AND PENLLYN BLUE
BELL PIKE BETWEEN JOSHUA ROAD AND MILITIA HILL ROAD. ALL
LANES CLOSED. TIME ESTIMATED FROM RADAR.
&&
EVENT NUMBER PHI1801816
CMSLocal storm report, Nov 3, 10:46 AM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1046 AM EDT SAT NOV 03 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1037 PM TSTM WND DMG 1 NNE WEST POTTSGROVE T 40.27N 75.67W
11/02/2018 MONTGOMERY PA DEPT OF HIGHWAYS
DOWNED TREE IN WIRES NEAR INTERSECTION OF MANATAWNY
STREET AND SELL ROAD. TIME ESTIMATED FROM RADAR.
&&
EVENT NUMBER PHI1801817
CMSLocal storm report, Nov 3, 11:19 AM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1119 AM EDT SAT NOV 03 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1033 PM TSTM WND DMG 1 SE UNION TWP 40.21N 75.77W
11/02/2018 BERKS PA SOCIAL MEDIA
DOWNED TREE AT INTERSECTION OF PARK ROAD AND CHESTNUT
STREET. TIME ESTIMATED FROM RADAR.
&&
EVENT NUMBER PHI1801818
CMSLocal storm report, Nov 3, 11:24 AM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1124 AM EDT SAT NOV 03 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1122 PM FLASH FLOOD 1 S AMITY TWP 40.27N 75.76W
11/02/2018 BERKS PA EMERGENCY MNGR
TWO BUSINESSES SUSTAINED FLOODING DAMAGE NEAR U.S.
HIGHWAY 422 IN AMITY TWP. THE HIGHWAY WAS CLOSED FOR
SEVERAL HOURS.
&&
EVENT NUMBER PHI1801819
CMSThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 2, 8:22 PM EDT | Areal Flood Advisory | PHI | Berks, Lehigh, Northampton | 4 hr |
| Nov 2, 9:28 PM EDT | Areal Flood Advisory | PHI | Berks, Bucks, Chester, Lehigh, Montgomery, Northampton | 4 hr |
| Nov 2, 9:48 PM EDT | Special Weather Statement | PHI | Berks, Chester | 27 min |
| Nov 2, 10:09 PM EDT | Severe Thunderstorm Warning | PHI | Chester, Delaware, Montgomery | 51 min |
| Nov 2, 10:32 PM EDT | Tornado Warning | PHI | Berks, Chester, Montgomery | 28 min |
| Nov 2, 10:36 PM EDT | Special Weather Statement | PHI | Northampton | 24 min |
| Nov 2, 10:45 PM EDT | Areal Flood Warning | PHI | Berks, Bucks, Chester, Lehigh, Montgomery, Northampton | 13 hr |
| Nov 2, 10:47 PM EDT | Tornado Warning | PHI | Berks, Bucks, Chester, Lehigh, Montgomery, Northampton | 43 min |
| Nov 2, 10:53 PM EDT | Flash Flood Warning | PHI | Berks, Bucks, Chester, Lehigh, Montgomery, Northampton | 4 hr |
| Nov 2, 10:53 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Bucks, Chester, Delaware, Lehigh, Montgomery and 1 more | 67 min |
| Nov 2, 11:23 PM EDT | Tornado Warning | PHI | Bucks, Chester, Delaware, Montgomery, Philadelphia | 24 min |
| Nov 2, 11:25 PM EDT | Areal Flood Advisory | PHI | Bucks, Chester, Delaware, Montgomery, Philadelphia | 4 hr |
| Nov 2, 11:49 PM EDT | Tornado Warning | PHI | Bucks | 26 min |
| Nov 2, 11:53 PM EDT | Areal Flood Advisory | PHI | Bucks | 4 hr |
| Nov 2, 11:53 PM EDT | Special Weather Statement | PHI | Delaware, Philadelphia | 37 min |
| Nov 3, 12:20 AM EDT | Areal Flood Advisory | PHI | Berks, Carbon, Lehigh, Monroe, Northampton | 4 hr |
| Nov 3, 1:03 AM EDT | River Flood Warning | PHI | Lehigh | 5 hr |
| Nov 3, 1:29 AM EDT | Areal Flood Advisory | PHI | Monroe, Northampton | 4 hr |
| Nov 3, 1:41 AM EDT | Areal Flood Advisory | PHI | Bucks | 4 hr |
| Nov 3, 2:03 AM EDT | River Flood Warning | PHI | Chester | 6 hr |
| Nov 3, 2:34 AM EDT | Areal Flood Warning | PHI | Bucks, Northampton | 15 hr |
| Nov 3, 2:40 AM EDT | River Flood Warning | PHI | Montgomery | 10 hr |
| Nov 3, 2:40 AM EDT | River Flood Warning | PHI | Chester, Montgomery, Philadelphia | 15 hr |
| Nov 3, 3:21 AM EDT | Areal Flood Warning | PHI | Bucks, Chester, Delaware, Montgomery, Philadelphia | 4 hr |
| Nov 3, 5:00 AM EDT | River Flood Warning | PHI | Chester, Delaware | 6 hr |
| Nov 3, 7:01 AM EDT | Areal Flood Warning | PHI | Bucks, Chester, Delaware, Montgomery, Philadelphia | 5 hr |
| Nov 3, 5:19 PM EDT | Areal Flood Warning | PHI | Northampton | 22 hr |
| Nov 2, 9:26 PM EDT | Areal Flood Advisory | PHI | Morris, Sussex, Warren | 4 hr |
| Nov 2, 11:13 PM EDT | Special Marine Warning | PHI | 62 min | |
| Nov 2, 11:43 PM EDT | Special Weather Statement | PHI | Cumberland | 32 min |
| Nov 3, 12:09 AM EDT | Special Marine Warning | PHI | 66 min | |
| Nov 3, 12:13 AM EDT | Special Weather Statement | PHI | Camden, Gloucester, Salem | 62 min |
| Nov 3, 12:18 AM EDT | Special Weather Statement | PHI | Hunterdon, Morris, Somerset, Warren | 27 min |
| Nov 3, 1:00 AM EDT | Special Weather Statement | PHI | Camden, Hunterdon, Mercer, Middlesex, Morris, Somerset | 60 min |
| Nov 3, 1:06 AM EDT | Special Marine Warning | PHI | 54 min | |
| Nov 3, 1:29 AM EDT | Special Marine Warning | PHI | 91 min | |
| Nov 3, 2:00 AM EDT | River Flood Warning | PHI | Morris, Passaic | 37 hr |
| Nov 3, 3:15 AM EDT | River Flood Warning | PHI | Hunterdon, Somerset | 4 hr |
| Nov 3, 5:54 PM EDT | Small Craft Advisory | PHI | 12 hr |
Nearby
Areal Flood Warnings in Pennsylvania, 2018Areal Flood Warnings in New Jersey, 2018Every areal flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.